# SDR AU510002077

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Fractured
- Location: 1st Stage Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FIRST STAGE NOZZLE GUIDE VANE (NGV) BURNED THROUGH.  NGV WAS LOCATED ADJACENT TO NR 9 COMBUSTION CHAMBER.  SUSPECT CAUSED BY CRACKING ON THE LEADING EDGE ALLOWING HOT AIR TO PENETRATE THE NGV. FOUND DURING INSPECTION OF THE COMBUSTION CHAMBERS IAW AD/JT8D/20 (PW SB5639).   (OTHER CAUSE: MATERIAL ) (CASA NR 510002077)
